DAY 1 Month and almost a half..ish.
So I haven't checked in in a while, and honestly not much has changed.
I am still using the Cetaphil, at night after a hot shower. In the AM I just splash my face with water. I am also using two different chap sticks for my lips and Head and Shoulders for my scalp.
As far as my face goes..no major improvement.
My skin ton/complexion is so uneven. All my hyper pigmentation/PIH or whatever you want to call it is extremely visible, and not faded at all. I am still getting more active spots, and my old areas aren't healed from months ago. My face is red, all over, and any place where I once had a pimple is also really red. My face is less dry compared to the middle of last month, but it is still flakey in certain places.
I have been trying to keep my diet as healthy as I can, and I've also spaced my pills out so they are exactly 12 hours (give or take an hour) from each other. Not sure if this actually matters that much, but I don't tend to have my night pill with a very large meal. Also, another thing that I wonder about is in regards to pillows and sleep. I try to lay on my back, which in my opinion, makes a difference. I also try to shave as few times as possible, which isn't a big deal to me because shaving with delicate/problematic skin is always a hassle.
But so far so not good. I've been popping these pills like candy it seems and my face shows no signs of major improvement. I realize that this is a long haul kind of deal, but I am just worried that I am doing something wrong, or that after all this, nothing will happen. mehhhhhhh
Just about done with the first month. I had the blood test and derm appt, and everything checked out fine. One thing that kinda sucks is that my face is still bad. I know it's early, but my face is still slowly, but surely breaking out. My initial breakout isn't completely healed either and my face is super dry. I'm afraid to put major moisturizer on because it might make my face worse.
One weird thing that happened to me today is my eyes are messed up. They are both really swollen. I'm not sure if this is accutane related, or just a different sickness or something, but I definitely thought it was weird.
I am using Cetaphil at night, right after the shower, and rinsing my face with water in the morning, but I almost want to stop Cetaphil. My derm said it wasn't a good idea to stop washing my face with a cleaner, but I feel that it makes my face redder, and maybe even worse. I may be wrong, but that's just my gut feeling. but I guess I'll just keep on keeping on over here.
I was using Cetaphil and hated it! I switched over to CeraVe face wash and I am able to use it 2x daily with no redness or feeling like my skin was tight afterwards. It's the foaming face wash, I have the exact name of it in my signature below. Also I am using CeraVe AM during the day as a moisturizer it has a 30 SPF in it. It is amazing! At night I use CeraVe moisturizing cream. Comes in a big white tub. I was one of those people who have been terrified to change products because I didn't want to break out. Plus moisturizers always made me break out and some of them burned and turned me red and flushed afterwards. The product line costs alittle more than others out there but it is amazing!!! Plus you get a lot in there too.
Hey BeautifulDisasters (love the name reference btw hah)
Thanks for the reply! I am so interested in trying CeraVe, but as you said, I'm kinda freaked out about the possible breakout. I don't exactly dislike Cetaphil, but I am afraid that it might be messing with my skin tone, and making my face redder than it should be. Cetaphil does make my skin a little tight after I use it, but it honestly isn't too bad. My derm told me that the accutane would take away the redness in due time, which I kinda hope is true. ahh I just don't know. It would be worth a shot to try, but I really can't stand breaking out any more than I already am.
Edited by tboy098, 03 April 2012 - 04:08 AM.